ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1400250-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the mildly tortuous and mildly calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified and tortuous lesion in the left anterior descending (lad).The lesion was initially crossed an unknown guidewire (gw), and pre-dilated with a 1.5x12mm non- abbott balloon dilatation catheter (bdc); however, a pinhole rupture was noted at 8atms.Following this, a 2.5x15mm nc trek bdc was prepared with no noted issues and advanced to the lesion through resistance with the anatomy, but during the initial inflation a balloon rupture was noted at 6atms.Therefore, the bdc was replaced with a non-abbott bdc and following orbital atherectomy the procedure was completed with a 2.75x18mm stent.There were no adverse patient effects nor clinical delay reported.No additional information was provided.